# SDR 2008UALA03583

- Difficulty date: June 24, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 52,870 hours, 19,426 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 LEFT OUTSIDE EMERGENCY LIGHT INOP.  *S/D*  LAMP INOP.  RELAMPED LIGHT BULB AND OPS CHECKED GOOD.
